MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 3.5/18; CORONARY DRUG-ELUTING STENT
Model Number 364491
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
An orsrio drug-eluting stent system was chosen for treatment.When removing the stylet there was no stent mounted onto the balloon.
 
Additional Manufacturer Narrative
Combination product: yes.On (b)(6) 2020 - initially, lot 12191587 was reported.After clarification, the returned lot 09193001 could be confirmed to be the complaint instrument.Initially, lot 12191587 was reported.After clarification, the returned lot 09193001 could be confirmed to be the complaint instrument.The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the balloon is well folded and shows no signs of inflation.Microscopic analysis showed stent imprints on the exposed balloon surface, indicating that the stent was initially crimped in between the two radiopaque markers.The stent was not returned for analysis.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause could be determined.

Brand Name
ORSIRO 3.5/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key10353570
Report Number1028232-2020-03188
Device Sequence Number11352795
Product Code NIQ
UDI-Device Identifier07640130439061
UDI-Public7640130439061
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2022
Device Model Number364491
Device Catalogue NumberSEE MODEL NO.
Device Lot Number09193001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1